# SDR SWAA2021111926214

- Difficulty date: October 4, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR; EXTERIOR HANDLE ASSY PAN. ; / [01] AED EXTERIOR HANDLE PAN REMOVED AND REPLACED PER SRM 51-40-02-0G-0; REFERENCING BOEING DWG 147A6116. WORK ACCOMPLISHED ON ATS COMPONENTS WORK ORDER RO# P1540486-1.; [02] VERIFIED STEP 1.; [03] VERIFIED ITEM 1 CORRECTIVE ACTIONS.
